# SDR 96ZZZX119

- Difficulty date: October 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N847LS
- Make and model: Frchld SA227DC
- Aircraft serial: DC847B
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Tube
- Part number: 31039081
- Condition: Cracked
- Location: Rt Engine
- Part time: 4,093 hours
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

DFW/ROW - WHILE EN ROUTE, RT ENGINE LOST ALL OIL PRESSURE.  THE ENGINE WAS SHUT DOWN AND THE AIRCRAFT DIVERTED TO ABI AND LANDED WITHOUT FURTHER INCIDENT.  ON INSPECTION OF THE ENGINE, AN OIL PRESSURE LINE WAS FOUND CRACKED.  THIS LINE WAS A POST-DATED SB 77-0050, WHICH WAS MADE TO STOP THIS SAME PROBLEM.  THE LINE WAS REPLACED AND THE AIRCRAFT WAS RETURNED TO SERVICE.
